# SDR DALA2024070806861

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 18,095 hours, 2,104 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 PYLON PANEL TEMP PANEL AND UNDERLYING STRUCTURE (ENTABLATURE) CRACKED. CORRECTIVE ACTION: COMPLIED WITH ERA 616876-14. (0430433)
